# SDR T4OR2022122900003

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: General aviation
- Aircraft: N360NY
- Make and model: Beech B300
- Aircraft serial: FL1301
- Aircraft time: 45 hours, 49 cycles
- System (JASC): 3160 · Central Display
- Part: Receptacle
- Part number: DD78S10000
- Condition: Loose
- Part time: 45 hours, 49 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN THE CREW COMPARTMENT A KNURLED KNOB WAS FOUND IN THE COPILOT'S SEAT TRACK AREA. KNOB WAS IDENTIFIED AS BEING FROM A THREADED LOCKING SHAFT FOR THE ROCKWELL COLLINS FUSION PFD/MFD ELECTRICAL CONNECTORS. THERE ARE FOUR ELECTRICAL CONNECTORS ON EACH DISPLAY, EACH WITH TWO THREADED LOCKING/SECURING SHAFTS. THE KNURLED KNOBS ARE HELD ON THE SHAFTS BY A SET SCREW IN EACH KNOB. A TOTAL OF FIVE KNOBS WERE FOUND MISSING FROM THE THREE DISPLAYS (PFD1/MFD/PFD2) AND OF THE REMAINING SHAFTS, TEN ADDITIONAL KNOBS WERE LOOSE, THREE WERE MISSING SET SCREWS. WITHOUT THESE KNOBS SECURED ON THE SHAFTS, THE CONNECTOR CAN WORK BACK ON THE SHAFTS AND BECOME DISCONNECTED ELECTRICALLY.
